| Model Number |
1804250-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the heavily calcified, heavily tortuous and 99% stenosed artery causing the reported failure to advance.Continued resistance with the anatomy was felt during removal causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat the heavily calcified and heavily tortuous, 99% stenosed mid left anterior descending (lad) coronary artery.The 2.5x38 mm xience skypoint stent delivery system (sds) could not be advanced to the lesion and there was resistance with the anatomy during removal.A non-abbott sds was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.